BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Back to Search Results |
| Model Number |
3600 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the burr was stuck with the guidewire.The chronic totally occluded target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 1.50mm, 1.25mm rotalink burr and two rotawires were selected for use.During the procedure, the first rotawire was crossed and the physician prepared a 1.5x12mm non-boston scientific balloon for pre-dilation, but failed to cross.A 7f non-boston scientific guide catheter was replaced and the guidewire was exchange to a grinding guidewire through the microcatheter.An in vitro test was performed and after that, the physician delivered the burr through the y-valve and used a low speed for easier delivering, at which point it failed to push and indicated a stall.After stopping the rotation speed and retracting, it was found that the burr was holding with the guidewire and could not be withdrawn from the burr alone.Then, the operator chose to withdraw the abrasive head together with the guidewire but still could not withdrawn.The burr was inside the guiding at the time of the incident and the physician then replaced the guide wire and burr, but the same problem occurred.The procedure was completed with a different device.No complications were reported, and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The proximal end, middle section, distal end, and spring tip were visually and microscopically examined.Inspection of the device found a kink at 135cm from the proximal end of the rotawire.Functional testing was performed using the returned rotawire.During testing, the returned rotawire was able to be removed with resistance but was not able to be reinserted due to the kink in the rotawire.No other issues were identified during the product analysis.
Event or Problem Description